MathSciNet Relay Station
MathSciNet bibliographic data
MR1104813 11G07 (11S80)
Mazur, B.; Tate, J. The $p$-adic sigma function. Duke Math. J. 62 (1991), no. 3, 663–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement